# SDR DL757030759

- Difficulty date: August 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 58,702 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN EMERGENCY LIGHTING WIRE UNDER SEAT 27F AND EMERGENCY SEAT MOUNTED LIGHTS INOP ROW 27 TO ROW 40 - REPAIRED WIRING
